# SDR DU4R2007151

- Difficulty date: July 14, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 63,658 hours, 29,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT PIT ON MAIN FRAME BS 1480 UPPER AND FWD AREA BETWEEN S-26, S-27 RT.  REPAIRED BY FABRICATING AND INSTALLING DOUBLER REPAIR 20 BY 4.0 FROM 7075-T6 .063 IAW B757 SRM 53-00-57, 53-60-07, 51-20-01 AND 51-40-02.
